# SDR 97ZZZX4177

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING ITEMS WERE LEVEL 2 CORROSION FINDINGS DURING INDOC. INSPECTION.  CORROSION SEAT TRACK NR 2 STA 1120.  REPAIRED PER SRM ON AERO CORP NR 3013.  REF:  OPERATOR CONTROL NR GAIA 97-43, AND 97ZZZX4175 AND 97ZZZX4176.
